MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 XTEND MODECC 145EPI POR SZ1 LT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

DEPUY IRELAND - 3015516266 XTEND MODECC 145EPI POR SZ1 LT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 130720112
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Doing a global unite reverse total shoulder (left); stem and epi would not mate.Seems to be a mismatch or machining issue.Another stem and epi were opened and the combination worked as expected.Procedure was completed successfully with a five-minute delay.There was no patient consequence.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary
=
> doing a global unite reverse total shoulder, stem and epi would not mate.Seems to be a mismatch or machining issue.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.See attachment re_ urgent replacement request (b)(4).The photographs attached were reviewed, however they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: xtend modecc 145epi por sz1 lt product code: 130720112 lot number: 4582523 and no non-conformances or manufacturing irregularities were identified regarding the complained device issue.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a manufacturing record evaluation was performed for the finished device product description: xtend modecc 145epi por sz1 lt product code: 130720112 lot number: 4582523 and no non-conformances or manufacturing irregularities were identified regarding the complained device issue.Device history review
=
> a manufacturing record evaluation was performed for the finished device product description: xtend modecc 145epi por sz1 lt product code: 130720112 lot number: 4582523 and no non-conformances or manufacturing irregularities were identified regarding the complained device issue.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary according to the information received, ¿doing a global unite reverse total shoulder, stem and epi would not mate.Seems to be a mismatch or machining issue¿.The reported xtend modecc 145epi por sz1 lt (lot.4582523) and photos of the product labels were returned to depuy synthes for evaluation.The depuy synthes team forwarded all the available evidence to the manufacturing site for further evaluation.Based on the manufacturing investigation, it was confirmed that the tab (assembly feature) width of the global unite std stem sz 10 (lot.4554806) was out of the maximum tolerance limit; this dimensional non-conformance prevents the implant from properly assembling with the mating device.However, there is no indication that the xtend modecc 145epi por sz1 lt contributed to the assembly issue.A manufacturing record evaluation was performed for the finished device product description: xtend modecc 145epi por sz1 lt product code: 130720112 lot number: 4582523 and no non-conformances or manufacturing irregularities were identified regarding the complained device issue.The overall complaint was confirmed based on the available evidence and the returned devices.However, the xtend modecc 145epi por sz1 lt device would not have contributed to the assembly issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device product description: xtend modecc 145epi por sz1 lt product code: 130720112 lot number: 4582523 and no non-conformances or manufacturing irregularities were identified regarding the complained device issue.Device history review a manufacturing record evaluation was performed for the finished device product description: xtend modecc 145epi por sz1 lt product code: 130720112 lot number: 4582523 and no non-conformances or manufacturing irregularities were identified regarding the complained device issue.Added: d9, d10 (concomitant).Corrected: h3.

Brand Name
XTEND MODECC 145EPI POR SZ1 LT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22116938
Report Number1818910-2025-08795
Device Sequence Number4251125
Product Code PHX
UDI-Device Identifier10603295510239
UDI-Public(01)10603295510239(17)20340930(10)4582523
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130720112
Device Lot Number4582523
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/07/2025
03/17/2026
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/08/2025
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL UNITE STD STEM SZ 10
Patient SexUnknown